Vitamin b12 and Loss of taste - from FDA reports
Loss of taste is found among people who take Vitamin b12, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Vitamin D, and have High blood pressure. This review analyzes which people have Loss of taste with Vitamin b12. It is created by eHealthMe based on reports of 33,497 people who have side effects when taking Vitamin b12 from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 21, 2017
33,497 people reported to have side effects when taking Vitamin b12.
Among them, 302 people (0.9%) have Loss of taste
Number of reports submitted per year:
Time on Vitamin b12 when people have Loss of taste *:
- < 1 month: 0.0 %
- 1 - 6 months: 100 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Loss of taste when taking Vitamin b12 *:
- female: 70.03 %
- male: 29.97 %
Age of people who have Loss of taste when taking Vitamin b12 *:
- 0-1: 0.0 %
- 2-9: 0.42 %
- 10-19: 1.68 %
- 20-29: 0.42 %
- 30-39: 2.52 %
- 40-49: 4.62 %
- 50-59: 23.95 %
- 60+: 66.39 %
Top conditions involved for these people *:
- High Blood Pressure (29 people, 9.60%)
- Multiple Sclerosis (23 people, 7.62%)
- Pain (21 people, 6.95%)
- Metastatic Renal Cell Carcinoma (21 people, 6.95%)
- High Blood Cholesterol (21 people, 6.95%)
Top co-used drugs for these people *:
- Vitamin D (69 people, 22.85%)
- Sutent (62 people, 20.53%)
- Vitamin D3 (58 people, 19.21%)
- Vitamin C (43 people, 14.24%)
- Calcium (38 people, 12.58%)
Top other side effects for these people *:
- Nausea (100 people, 33.11%)
- Appetite - Decreased (98 people, 32.45%)
- Weight Decreased (89 people, 29.47%)
- Diarrhea (85 people, 28.15%)
- Weakness (49 people, 16.23%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Loss of taste when taking Vitamin b12?
- Check symptoms - is loss of taste caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsLoss of taste and drugs with ingredients of cobalamin.
Expand the study to include reports from both FDA and eHealthMeLoss of taste and Vitamin b12 from FDA and eHealthMe reports
Vitamin b12 has active ingredients of cobalamin. It is often used in vitamin b12 deficiency. (latest outcomes from Vitamin b12 34,779 users)
Loss of taste
Loss of taste has been reported by people with insomnia, hepatitis c, high blood pressure (latest reports from 45,059 Loss of taste patients).
Browse all side effects of Vitamin b12a b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Loss of tasteLoss of taste
Could your condition cause Loss of tasteLoss of taste
What would happen?
Questions to the study
Has anyone tried coCQ10 with effexor. I am just so tired every day. I take fish oil b vitimans. I was in accident and now my body is so tight and in pain trying electode therapy. Have nausea trying to taper effexor any advice helpful
I had cough, runny nose and slight fever a week back. So after 2 days I took Benadryl. One day after taking Benadryl I noticed loss of smell and most of the taste (can't notice much other than sweet......I don't notice even very spicy food now.) Since 3 days I am trying steam, salt water ...
I have been taking 300mg of Invokana for less than a month but I have experienced a loss of taste. Mostly, my ability to taste sweet is gone leaving me only with salty or savory but it's also diminished. I can no longer drink any kind of diet soda as it just tastes like chemicals to me. Is ...
User reviews to the study
I'm new..... hello! I am currently on XR tegretol 800 mg. Started beginning of May. Recently went off vraylar. Hoping that was the reason I had a metallic in my mouth. Now I think it's the tegretol. How long does it last? What can I do about it? It will go away, right?
Hello, How is everyone doing? Im new to the group cause im looking to find some answers because ive yet to find, Ive been dealing with some type of adrenal insufficiency for several years now and cant seem to get healthy know matter what i try, Ive done the vitamins, glandulars, and even ...
New to the group and have been going nuts trying to figure out why I had lost my sense of taste. A few months ago my pain management doc recommended it and it helps me get to sleep. I did a Google search on it and loss of taste, and boom! How long from when I stop taking it until my sense of ...
Need help with a issue, I have been on Omeprazole for several years, I was changed over to the generic due to insurance purposes, but recently I have been taking it and have experienced this HORRIBLE metallic taste in my mouth , any suggestions and will it go away?